# SDR 04262664

- Difficulty date: September 18, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N664BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT ENG HYD SOV C/B POPPED.  REMOVED AND REPLACED ACTUATOR HYD SOV IAW CRJ IAW CRJ AMM 29-11-00.  OPS CHECK GOOD.
